| Model Number |
VICM5 12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vicm5_12.6 -7.0d implantable collamer lens into the patient's left eye (os) on (b)(6) 2024 as a replacement lens.Excessive vault was observed.Problem was not resolved.Cause of event was reported as unknown.
Additional Manufacturer Narrative
H6 - investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.(b)(4).
Additional Manufacturer Narrative
Claim# (b)(4).